# SDR VNAA2015062900033

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 27,685 hours, 27,766 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF BS 621 FRAME SPLICE AT STR 27 HAS PITTING CORROSION AND PROTECTIVE COATINGS ARE DETERIORATED BETWEEN STR 25L AND STR 26R AT FS 621. REMOVED MINOR CORROSION ON FORWARD SIDE OF FS 621 FRAME SPLICE AT STRINGER 27 AND APPLIED PROTECTIVE COATING BETWEEN STR 25L AND STR 26R, FS 621 IAW SRM.
